Previous |  Up |  Next

Article

MSC: 26A39, 28B05
Keywords:
Kurzweil-Stieltjes integral; substitution formula; integration-by-parts
Summary:
In the paper we deal with the Kurzweil-Stieltjes integration of functions having values in a Banach space $X.$ We extend results obtained by Štefan Schwabik and complete the theory so that it will be well applicable to prove results on the continuous dependence of solutions to generalized linear differential equations in a Banach space. By Schwabik, the integral $\int _a^b {\rm d}[F]g$ exists if $F\colon [a,b]\to L(X)$ has a bounded semi-variation on $[a,b]$ and $g\colon [a,b]\to X$ is regulated on $[a,b].$ We prove that this integral has sense also if $F$ is regulated on $[a,b]$ and $g$ has a bounded semi-variation on $[a,b].$ Furthermore, the integration by parts theorem is presented under the assumptions not covered by Schwabik (2001) and Naralenkov (2004), and the substitution formula is proved.
References:
[1] Federson, M.: Substitution formulas for the Kurzweil and Henstock vector integrals. Math. Bohem. 127 (2002), 15-26. MR 1895242 | Zbl 1002.28012
[2] Federson, M., Bianconi, R., Barbanti, L.: Linear Volterra integral equations as the limit of discrete systems. Acta Math. Appl. Sin. Engl. Ser. 20 (2004), 623-640. DOI 10.1007/s10255-004-0200-0 | MR 2173638 | Zbl 1067.45005
[3] Federson, M., Táboas, P.: Topological dynamics of retarded functional differential equations. J. Differ. Equations 195 (2003), 313-331. DOI 10.1016/S0022-0396(03)00061-5 | MR 2016815 | Zbl 1054.34102
[4] Hönig, Ch. S.: Volterra Stieltjes-Integral Equations. North Holland and American Elsevier, Mathematics Studies 16. Amsterdam and New York (1975). MR 0499969
[5] Monteiro, G. A., Tvrdý, M.: Generalized linear differential equations in a Banach space: Continuous dependence on a parameter. Discrete Contin. Dyn. Syst. 33 (2013), 283-303. MR 2972960
[6] Naralenkov, K. M.: On integration by parts for Stieltjes-type integrals of Banach space-valued functions. Real Anal. Exch. 30 (2004/2005), 235-260. MR 2127529
[7] Schwabik, Š.: Generalized Ordinary Differential Equations. World Scientific. Singapore (1992). MR 1200241 | Zbl 0781.34003
[8] Schwabik, Š.: Abstract Perron-Stieltjes integral. Math. Bohem. 121 (1996), 425-447. MR 1428144 | Zbl 0879.28021
[9] Schwabik, Š.: Linear Stieltjes integral equations in Banach spaces. Math. Bohem. 124 (1999), 433-457. MR 1722877 | Zbl 0937.34047
[10] Schwabik, Š.: Linear Stieltjes integral equations in Banach spaces II; Operator valued solutions. Math. Bohem. 125 (2000), 431-454. MR 1802292 | Zbl 0974.34057
[11] Schwabik, Š.: A note on integration by parts for abstract Perron-Stieltjes integrals. Math. Bohem. 126 (2001), 613-629. MR 1970264 | Zbl 0980.26005
[12] Schwabik, Š.: Operator-valued functions of bounded semivariation and convolutions. Math. Bohem. 126 (2001), 745-777. MR 1869466 | Zbl 1001.26005
[13] Schwabik, Š., Ye, G.: Topics in Banach Space Integration. World Scientific. Singapore (2005). MR 2167754 | Zbl 1088.28008
[14] Schwabik, Š., Tvrdý, M., Vejvoda, O.: Differential and Integral Equations: Boundary Value Problems and Adjoints. Academia and Reidel, Praha and Dordrecht (1979). MR 0542283 | Zbl 0417.45001
[15] Tvrdý, M.: Regulated functions and the Perron-Stieltjes integral. Čas. Pěst. Mat. 114 (1989), 187-209. MR 1063765
[16] Tvrdý, M.: Differential and integral equations in the space of regulated functions. Mem. Differ. Equ. Math. Phys. 25 (2002), 1-104. MR 1903190 | Zbl 1081.34504
[17] McLeod, R.M.: The Generalized Riemann Integral. Carus Monographs, Mathematical Association of America, Washington, 1980. MR 0588510 | Zbl 0486.26005
Partner of
EuDML logo